# SDR ASOA201001499

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 20,585 hours, 17,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FAILS FUNCTIONAL TEST. DOOR REQUIRES MODERATE EFFORT TO OPEN AND FORCE REQUIRED TO COMPLETE FULL UNLATCH CYCLE IS 20 LBS. (MAX ALLOWED IS 16 LBS).   FOUND ROLLER LOCATED IN PAX DOOR LATCH BOX ASSY THAT CONTROLS DOOR PRESS VALVE LEVER WORN.  REF 8763231, OP 341 FOR ROLLER REPLACEMENT.  PAX DOOR FUNCTION TEST DUE.  FUNC CHECK OF PAX DOOR GOOD IAW MM 52-11-00-720-802.
